# SDR SWAA2019082736305

- Difficulty date: August 14, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 48,802 hours, 25,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H AFT ZEE-CHANNEL CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 24.  / R&R SIDE PLATE ANGLE IAW SRM AND DWG.
